# SDR GUUA04280601

- Difficulty date: April 28, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Lg Sys
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT:9266 MHH/PBI AFTER TAKEOFF LANDING GEAR CIRCUIT BREAKER TRIPPED LANDING GEAR WOULD NOT RETRACT. DIVERTED TO FLL LANDED WITHOUT INCIDENT.  TROUBLESHOT LANDING GEAR SYSTEM. CHECKED POWER PACK FLUID. LANDING GEAR OPERATIONAL CHECKS NORMAL  NO DEFECTS NOTED.
